Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Continuous bleeding, lower abdominal pain after using MTP kit. Is my abortion safe?

Dear Sir, I m a 6 weeks pregnant lady & I m of 22 years old.Used MTP kit for abortion . Mifepristone taken on 8th of July (Sunday ). After that taken Misoprostol on 10 july (Tuesday), I havent got bleeded on the first two days after I had taken Misoprostol, but soon after that i have got period from 12th July onwards. Since then my period havnt stop upto till datey.. They flow is somtimes normal and somtimes quite heavy..I m feeling pain in my lower abdomen also.. Is my abortion safe? I know that they period after the use of MTP kit last for a longer period but its been almost 24 days over and my period hav still not stopped. what does it mean..? will it be the complete abortion ? plz answer me as soon as possible...
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  682
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
OBGYN 's  Response
Thanks for writing to us.
Since you are having a continuous bleeding fro more than 24 days, incomplete abortion needs to be ruled out. You need to have an ultrasound scan for the same. In case the abortion is complete then hormonal treatment is needed to stop the bleeding.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Wed, 8 Aug 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor